# SDR UHLA2011101800348

- Difficulty date: October 18, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 19,416 hours, 12,090 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY SLIDE ARMED INDICATION SHOWS HALF RED, HALF WHITE INDICATION WHEN ARMED.  ADJUSTED R2 DOOR ARM VISUAL INDICATION IAW EMB 170 MM 52-42-22.  OPS CHECK GOOD.
